# SDR DALA2018050703148

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 79,488 hours, 9,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OCCASIONAL ERRONEOUS READINGS ON FLT ATT MAIN PANEL DOORS SHOWING ARMED WHEN DISARMED. T/S IAW FIM 52-11-00 -810-802 PED FLC TEST NO FAULTS OPERATIONAL CK OF ARM/DISARM LIGHT OK FOR SVC.
